# SDR C77A2013112700005

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 15-17
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON RT SEAT TRACK, FRAMES 15 - 17,  X 4520 - 5064 & Y 260.  R & R SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
